# SDR IPXA2021060370114

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 21,327 hours, 13,113 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB - EMERGENCY DECL'D- NO EQUIP USED - LANDED UNEVENTFULLY- AC TAKEN OOS.  "SMOKE" AVIONICS SHAKE.  AVIONICS SMOKE LIGHT ON OVRHD PANEL & ECAM ILLUMINATED WITH CONT REPETITIVE CHIME.  NO SMOKE DETECTED BY CREW AT ANYTIME DURING FLT.REMOVED AND REPLACED FWD SMOKE DETECTOR PER MM 26-15-12 IPC 26-15-01-07
